[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Ethics Considerations::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Indexing and Abstracting



 
..
Social Media

..
Licenses
Creative Commons License
This Journal is licensed under a Creative Commons Attribution NonCommercial 4.0
International License
(CC BY-NC 4.0).
 
..
Similarity Check Systems


..
:: Search published articles ::
Showing 4 results for Majorization Order

Ghobad Barmalzan, Ali Akbar Hosseinzadeh, Ebrahim Amini Seresht,
Volume 15, Issue 2 (3-2022)
Abstract

This paper discusses the hazard rate order of the fail-safe systems arising from two sets of independent multiple-outlier scale distributed components. Under certain conditions on scale parameters in the scale model and the submajorization order between the sample size vectors, the hazard rate ordering between the corresponding fail-safe systems from multiple-outlier scale random variables is established. Under certain conditions on the Archimedean copula and scale parameters, we also discuss the usual stochastic order of these systems with dependent components.


Aliakbar Hosseinzadeh, Ghobad Barmalzan, Mostafa Sattari,
Volume 16, Issue 1 (9-2022)
Abstract

In this paper, we discuss the hazard rate order of (n-1)-out-of-n systems arising from two sets of independent multiple-outlier modified proportional hazard rates components. Under certain conditions on the parameters and the sub-majorization order between the sample size vectors, the hazard rate order between the (n-1)-out-of-n systems from multiple-outlier modified proportional hazard rates is established.

Aqeel Lazam Razzaq, Isaac Almasi, Ghobad Saadat Kia,
Volume 18, Issue 2 (2-2025)
Abstract

Adding parameters to a known distribution is a valuable way of constructing flexible families of distributions. In this paper, we introduce a new model, the modified additive hazard rate model, by replacing the additive hazard rate distribution in the general proportional add ratio model. Next, when two sets of random variables follow the modified additive hazard model, we establish stochastic comparisons between the series and parallel systems comprising these components.
Hadhal Hatem Mohmmed Al-Khazraji, Isaac Almasi, Ghobad Saadat Kia,
Volume 20, Issue 2 (3-2027)
Abstract

This paper investigates the hazard rate order in fail-safe systems comprising multiple-outlier scale components subject to random shocks. Under certain  conditions, we first establish that increasing the survival probabilities of components against shocks improves the system in the hazard rate sense. We then demonstrate that an balanced allocation of component counts, in the sense of majorization of the size vector, can serve as an effective strategy for enhancing the reliability of such systems. Finally, we examine the effect of simultaneous changes in scale parameters and shock probabilities on the hazard rate order within a two-outlier model. Practical interpretations and potential applications of the derived results are also discussed. 



Page 1 from 1     

مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.08 seconds with 36 queries by YEKTAWEB 4780